| Model Number |
MMT-523RNAS |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that insulin pump had an unexpected restart.Customer's blood glucose level was 132 mg/dl.Customer able to complete rewind.Customer reported that error reoccurred again after battery change.The insulin pump will not be returned for analysis.